# SDR HEEA0015682

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 407375005101
- Condition: Malfunctioned
- Location: Xmsn Oil Temp
- Part time: 711 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LED LIGHTS ON TRANS. OIL PRESSURE SIDE OF GAUGE INTERMITTENTLY GO OUT.  (TEST GOOD, YET WHEN CIRCUIT BREAKER IS PRESSED, PSI SIDE BARS LIGHT UP THEN FADE AWAY).
